Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1650380, 5 pages
Research Article

Unconditional Stability of a Numerical Method for the Dual-Phase-Lag Equation

Department of Applied Mathematics, University of Alicante, Apdo. 99, 03080 Alicante, Spain

Correspondence should be addressed to F. Rodríguez

Received 1 February 2017; Accepted 26 March 2017; Published 30 March 2017

Academic Editor: Filippo de Monte

Copyright © 2017 M. A. Castro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Castro, J. A. Martín, and F. Rodríguez, “Unconditional Stability of a Numerical Method for the Dual-Phase-Lag Equation,” Mathematical Problems in Engineering, vol. 2017, Article ID 1650380, 5 pages, 2017. doi:10.1155/2017/1650380